Questions to a Doctor

What medications to take in order to have sex in the event of a venous leak?

Question:

I was diagnosed with a venous leak and the only remedy that was proposed to me by the doctor who was treating me was to use, if necessary, tadalafil 20mg. Initially, it had a fair effect, but now I see that I can’t climax during a sexual relationship. I would like to know if there are different remedies, such as sildenafil, to solve my problem or if I have to resign myself to not having sex anymore.  Continue reading

How can I improve my ED and urination discomfort caused by Guillain-Barre?

Question:

Hi doctor, about 5 months ago I was diagnosed with Guillain-Barre syndrome in a not very severe form. Admitted to a hospital, after a week of immunoglobulins, I was taken to a rehabilitation center where I returned to an acceptable state of health in a month. The improvements continued, more and more tired than usual, but now I’m back to optimal physical condition. However, I still have a urinary problem to solve. From the first symptoms, a difficulty appeared in the emptying of the bladder and in the sexual activity. After a urological examination, I was prescribed Omnic which partly improves my urination even though it does not bring it to a normal level. But it’s been almost six months, every time you try to quit with Omnic the situation worsens dramatically. What should I do? Since it is not a muscle for which rehabilitation can be done, what is the recovery time of a bladder in a similar case? My fear is that of not being able to recover my urinary and sexual capacity to 100%. I would very much like your opinion. Thanks for your attention. Sincerely yours. Continue reading

Impotence, weak erection

Question:

Hello, I am 19 and for some time, mb a month, I have had difficulties in having erections: they do not take place any more automatically, neither by day nor by night, and even when they occur, I feel little rigidity, even if I do not notice a drop in excitement from a psychological point of view. I perceive it as a kind of tiredness and perhaps fatigue of the muscle, as if it could not reach a complete erection. Also, for five days now I have also noticed a slight crack in the glans and in the skin under it that, if washed, go away quite easily. An apparent dryness of the area remains, especially after masturbation. I feel no pain at any time either during urination or during masturbation. I also did blood and urine tests about two weeks and it was all normal. I never had these problems, I was usually masturbate a lot without feeling the slightest fatigue. I am not a doctor so it would be useless to rack my brains in useless diagnosis but it would seem that there was a dermatological malaise that affects the erections and the well-being of the muscle. I wrote here aware of not being able to have an accurate diagnosis but to hope to understand more or less what it is and maybe some useful advice on how to behave to help this situation improve, thank you for your availability, goodbye!  Continue reading

What Alternative Exists To Viagra?

Question:

Hello, I have been taking Viagra for a few years, in the last 3 months a form of hives has appeared all over my body that creates significant problems with itching. How can I cure it? As an alternative to Viagra and minor ejaculation problems, what do you recommend?

Thanks.


Answer:

Dear User, I would exclude a relationship between the intake of sildenafil and the reported allergic reaction which, according to the way drugs work, should have manifested itself well in advance. At this point, I would undergo allergic tests and, moreover, I would consult the prescriber who, easily, will indicate you a molecule of the same class as sildenafil with similar effects.

Erection Disappears When I Start Putting On A Condom

Question:

Hello, I am a 29 year old man and I have the following problem. When I have to have sex with my girlfriend I lose my erection almost immediately as soon as I start putting on a condom. I have no problem with erection during masturbation, let alone if my partner does it, in fact when she touches me my penis becomes erect in a few moments and as long as she continues I do not lose my erection.

I don’t have any performance anxiety, in fact I also do jokes and I don’t feel tense or in awe. The only psychological factor that I can consider as a cause is the fear of unintended pregnancies. However, I also tried to change the type and brand of condoms, I tried those with an anatomical shape, thinner, lubricated, but that doesn’t change anything. Continue reading

Reasons for the absence of seminal fluid

Question:

I am 80 years old, the seminal fluid has disappeared completely for about 3 years, is there the possibility of returning to normal? Currently I still have the desire, even if helped by Viagra, but without ejaculation. It is not acceptable. Thanks.


Answer:

Dear reader, you don’t tell us if you are taking prostate drugs that could cause retrograde ejaculation (in the bladder). The fact that, at 80, you still feel sexual desire and are pleased to have good relationships, even if helped by Viagra, which is a positive element for your feeling of well-being and self-esteem. Best wishes

Can High Blood Sugar Cause Impotence?

Question:

Can high blood sugar cause impotence? If not, what are the other causes for this problem? Thanks.


Answer:

Blood sugar can affect creating vascular damage, so it can be named among other reasons for ED, like smoking, the use of certain drugs and hormonal imbalances. Finally, according to recent research, the high correlation between diabetes and sexual deficits could also be due to hypogonadism, a dysfunction that causes low levels of testosterone in the blood, with a decrease in sexual desire and the ability to get an erection. I recommend a visit with a specialist to investigate the matter.

Hepatitis C and Erectile Dysfunction

Question:

I wondered if hepatitis C could cause impotence and sterility. Thanks for the reply.


Answer:

Dear reader, hepatitis C does not in itself cause erection or fertility disorders. Many of the consequences of a hepatitis C infection could cause problems that can alter sexual and / or reproductive function. Talk to your doctor who will eventually advise you on an andrological specialist consultation. Best wishes.